# SDR SIMA20140603007

- Difficulty date: June 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL REAR FUSELAGE I HAS ONE DENT NR 2, OUT OF LIMITS ON SKIN PANEL, PENDING DISPOSITION PN 145-22228-005.  DENT NR 2 REAR FUSELAGE I ON SKIN PANEL IS ACCEPTED AS IS IAW ERS-5300-549.
